question about cycle and finasteride

  1. New Member
    SpecialK117's Avatar
    Join Date
    Jun 2004
    Age
    32
    Posts
    126
    Rep Power
    191
    Level
    10
    Lv. Percent
    24.03%

    question about cycle and finasteride


    I was considering an M1T cycle in about 2 weeks (with my upcoming schedule, it just works out much better if I start it then) but will also start taking finasteride this week to help combat my hairloss (not due to any androgens, purely genetic at this point). My question is, will the changes in my hormone levels from the finasteride affect my body in a negative way if I only wait 2 weeks before starting the M1T? Should I give my body more time to adjust to the finastride before starting the M1T also, or is it not that big of a deal? I have read about people taking finasteride only while on cycle, so maybe it doesn't really matter. BTW, I will also be adding spiro 5% and AA 5% while on the cycle, if I decide to do it. I'm already on minox 5% and niz 2%, they haven't been doing anything, which is why I decided to add the finasteride. I've been on the minox since June, and the niz 2% EOD since last sept.

  2. New Member
    mtruther's Avatar
    Join Date
    Mar 2004
    Age
    36
    Posts
    214
    Rep Power
    238
    Level
    12
    Lv. Percent
    77.18%

    I can only comment so far as to say that my body definitely took some time getting used to finasteride. I was actually impotent for two days shortly after starting. Then there was a flush of acne. I'd give your body some time to adjust. Two weeks might be enough, but I'd probably take a month.

    Just as an aside, I started finasteride years ago long before I considered androgens. You might want to get the advice of others on this.
  3. New Member
    SpecialK117's Avatar
    Join Date
    Jun 2004
    Age
    32
    Posts
    126
    Rep Power
    191
    Level
    10
    Lv. Percent
    24.03%

    Did you strength go up after taking the finasteride (due to increased test levels)? Also has taking the finasteride inhibited strength gains from lack of DHT? Did it interfere with your cycles?
    •   
       

  4. New Member
    mtruther's Avatar
    Join Date
    Mar 2004
    Age
    36
    Posts
    214
    Rep Power
    238
    Level
    12
    Lv. Percent
    77.18%

    Quote Originally Posted by SpecialK117
    Did you strength go up after taking the finasteride (due to increased test levels)? Also has taking the finasteride inhibited strength gains from lack of DHT? Did it interfere with your cycles?
    It never did inhibit my strength gains, though at the time I guess you could say I lifted sporadically at best. I might go to the gym and do a whole body workout once a week.

    I don't think it has once I really learned about what I was doing, either (e.g. regarding nutrition, usefulness of certain exercises). This past year I put on about 20 pounds of muscle and brought my bench up 70 pounds completely naturally. All while taking finasteride.
  5. New Member
    SpecialK117's Avatar
    Join Date
    Jun 2004
    Age
    32
    Posts
    126
    Rep Power
    191
    Level
    10
    Lv. Percent
    24.03%

    Quote Originally Posted by mtruther
    It never did inhibit my strength gains, though at the time I guess you could say I lifted sporadically at best. I might go to the gym and do a whole body workout once a week.

    I don't think it has once I really learned about what I was doing, either (e.g. regarding nutrition, usefulness of certain exercises). This past year I put on about 20 pounds of muscle and brought my bench up 70 pounds completely naturally. All while taking finasteride.
    Did you get any sides such as acne when you first started taking the finasteride?
  6. New Member
    mtruther's Avatar
    Join Date
    Mar 2004
    Age
    36
    Posts
    214
    Rep Power
    238
    Level
    12
    Lv. Percent
    77.18%

    Quote Originally Posted by SpecialK117
    Did you get any sides such as acne when you first started taking the finasteride?
    It caused my acne to flair up at the time, though mildly. Keep in mind that I was 19 at the time. I guess that lasted a few months.

    I wouldn't say finasteride causes any zits at this piont. It's very rare that I get a pimple at 25.
  

  
 

Similar Forum Threads

  1. Question about Epi and Cycle Assist!
    By TonyGT in forum Anabolics
    Replies: 1
    Last Post: 05-16-2012, 01:06 AM
  2. Question about cycles and nutrition.
    By Lockxxheed in forum Cycle Info
    Replies: 2
    Last Post: 01-28-2012, 05:21 PM
  3. Question about Meds and next Cycle
    By SrT4u2Nv in forum Anabolics
    Replies: 6
    Last Post: 01-31-2007, 07:35 AM
  4. Question about 2nd and 3rd cycle...
    By Urko in forum Anabolics
    Replies: 4
    Last Post: 03-29-2006, 08:16 AM
  5. got questions about stack and cycle
    By puck up in forum Anabolics
    Replies: 4
    Last Post: 02-28-2003, 11:21 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in